Alert archive / Indiana / Freeze Warnings in 2016
Freeze Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 8, 2016, 3:34 AM EDT for 39 counties in Indiana. It took effect at Apr 9, 2016, 2:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:34 AM EDT (07:34 UTC)
- In effect from
- Apr 9, 2016, 2:00 AM EDT
- Expired
- Apr 9, 2016, 11:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
898 WWUS73 KIND 080734 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 334 AM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... INZ021-029>031-036>042-045>049-054>057-063>065-072-081545- /O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ /O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ /O.CON.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 334 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES THIS MORNING WILL FALL INTO THE UPPER 20S AND LOWER 30S. TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MID 20S ACROSS THE AREA. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-081545- /O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ /O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 334 AM EDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
5 follow-up statements
381 WWUS73 KIND 081320 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 920 AM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... INZ021-029>031-036>042-045>049-054>057-063>065-072-082130- /O.EXP.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/ /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 920 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... * TEMPERATURE...TEMPERATURES HAVE RISEN INTO THE 30S THIS MORNING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. THE FREEZE WARNING FOR LATE TONIGHT AND EARLY SATURDAY WILL CONTINUE AS TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MID 20S ACROSS THE AREA. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-082130- /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 920 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
926 WWUS73 KIND 082012 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 412 PM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... ...ANOTHER FREEZE POSSIBLE SATURDAY NIGHT... INZ021-029>031-036>042-045>049-053>057-062>065-070>072-090415- /O.NEW.KIND.FZ.A.0005.160410T0300Z-160410T1200Z/ /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 412 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * TEMPERATURE...A HARD FREEZE CAN BE EXPECTED TONIGHT AS TEMPERATURES FALL INTO THE MID 20S ACROSS THE AREA. TEMPERATURES AROUND 30 CAN BE EXPECTED SATURDAY NIGHT. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051-052-060-061-067>069-090415- /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-SULLIVAN-GREENE-KNOX- DAVIESS-MARTIN- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 412 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
530 WWUS73 KIND 090148 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 948 PM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... ...ANOTHER FREEZE POSSIBLE SATURDAY NIGHT... INZ021-029>031-036>042-045>049-053>057-062>065-070>072-091000- /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ /O.CON.KIND.FZ.A.0005.160410T0300Z-160410T1200Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 948 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * TEMPERATURE...A HARD FREEZE CAN BE EXPECTED TONIGHT AS TEMPERATURES FALL INTO THE MID 20S ACROSS THE AREA. TEMPERATURES AROUND 30 CAN BE EXPECTED SATURDAY NIGHT. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051-052-060-061-067>069-091000- /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-SULLIVAN-GREENE-KNOX- DAVIESS-MARTIN- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 948 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
727 WWUS73 KIND 090740 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 AM EDT SAT APR 9 2016 ...FREEZING TEMPERATURES THIS MORNING AND AGAIN TONIGHT... INZ021-029>031-036>042-045>049-053>057-062>065-070>072-091545- /O.UPG.KIND.FZ.A.0005.160410T0300Z-160410T1200Z/ /O.NEW.KIND.FZ.W.0005.160410T0300Z-160410T1200Z/ /O.CON.KIND.FZ.W.0004.000000T0000Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 340 AM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...A HARD FREEZE CAN BE EXPECTED TONIGHT AS TEMPERATURES FALL INTO THE MID TO UPPER 20S ACROSS THE AREA. TEMPERATURES IN THE UPPER 20S TO LOW 30S CAN BE EXPECTED SATURDAY NIGHT. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051-052-060-061-067>069-091500- /O.CON.KIND.FZ.W.0004.000000T0000Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-SULLIVAN-GREENE-KNOX- DAVIESS-MARTIN- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 340 AM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * TEMPERATURE...TEMPERATURES THIS MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
847 WWUS73 KIND 091505 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1105 AM EDT SAT APR 9 2016 ...FREEZING TEMPERATURES AGAIN SOME AREAS TONIGHT... INZ021-029>031-036>042-045>049-053>057-062>065-070>072-092315- /O.EXP.KIND.FZ.W.0004.000000T0000Z-160409T1500Z/ /O.CON.KIND.FZ.W.0005.160410T0300Z-160410T1200Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 1105 AM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SUNDAY... * TEMPERATURE...A HARD FREEZE CAN BE EXPECTED TONIGHT AS TEMPERATURES FALL INTO THE MID TO UPPER 20S ACROSS THE AREA. TEMPERATURES IN THE UPPER 20S TO LOW 30S CAN BE EXPECTED SATURDAY NIGHT. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051-052-060-061-067>069-091615- /O.EXP.KIND.FZ.W.0004.000000T0000Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-SULLIVAN-GREENE-KNOX- DAVIESS-MARTIN- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 1105 AM EDT SAT APR 9 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING AND WILL CONTINUE TO RISE THIS AFTERNOON. $$ JH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 8, 2:24 AM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 8, 2:24 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 224 AM EDT FRI APR 8 2016 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 321 PM EDT MON APR 4 2016 HIGH PRESSURE WILL MOVE THROUGH THE REGION TONIGHT IN THE WAKE OF AN EXITING COLD FRONT. VERY COOL CONDITIONS ARE EXPECTED WITH A FREEZE WARNING IN EFFECT FOR MUCH OF CENTRAL INDIANA WHERE THE GROWING SEASON HAS BEGUN. OTHERWISE...EXPECT DRY WEATHER THROUGH TUESDAY EVENING. ANOTHER LOW PRESSURE SYSTEM WILL PUSH THROUGH THE GREAT LAKES LATE TUESDAY NIGHT INTO THE WEEKEND...WITH NUMEROUS CHANCES FOR PRECIPITATION AND PERHAPS SOME THUNDERSTORMS ON WEDNESDAY. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 955 PM EDT MON APR 4 2016 UPDATE... FREEZE WARNING REMAINS IN EFFECT WITH OVERNIGHT LOWS STILL EXPECTED TO DIP INTO THE MID TO UPPER 20S. CURRENT TEMPS ACROSS THE AREA ARE RANGING FROM THE LOW TO UPPER 30S FROM NORTH TO SOUTH RESPECTIVELY. WINDS ARE NORTHERLY AT 10 TO 15 MPH. UPDATED GRIDS HAVE BEEN SENT. PREVIOUS DISCUSSION... EXPECT QUIET WEATHER WITH SOME STRATOCUMULUS HANGING AROUND INTO THE OVERNIGHT. THIS MAY KEEP TEMPS UP A BIT BUT SHOULD STILL EASILY GET BELOW FREEZING ACROSS THE AREA. WILL MAINTAIN ONGOING FREEZE WARNING HEADLINE. CONSENSUS TEMPERATURES LOOKED REASONABLE COMPARED TO UPSTREAM NUMBERS AND WERE GENERALLY USED WITH MINOR TWEAKS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 321 PM EDT MON APR 4 2016 MODELS ARE A BIT SLOWER WITH PRECIP MID WEEK THAN PRIOR RUNS...AND WILL HOLD OFF ON ANY POPS IN THE AREA UNTIL LATE TUESDAY NIGHT. PRECIP CHANCES WILL CONTINUE THROUGH THE REMAINDER OF THE SHORT TERM...WITH CATEGORICAL POPS NECESSARY WEDNESDAY. WILL CARRY A CHANCE OF THUNDER ON WEDNESDAY ONLY PER SREF PROBABILITIES AND K INDEX PLOTS. CONSENSUS TEMPERATURES CONTINUE TO TRACK WELL BASED ON UPSTREAM SITES AND ONLY MINOR TWEAKS REQUIRED. && .LONG TERM /MONDAY THROUGH FRIDAY/... ISSUED AT 213 AM EDT FRI APR 8 2016 ECMWF CONTINUES TO ADVERTISE BELOW NORMAL TEMPS THROUGH THE EXTENDED PARTS OF THE FORECAST AS NORTHWEST FLOW ALOFT GRADUALLY EVOLVES INTO A LARGE RIDGE ACROSS THE EASTERN UNITED STATES BY NEXT FRIDAY. ECMWF HOWEVER SUGGEST A CUT OFF UPPER LOW DEVELOPING OVER THE TENNESSEE AND OHIO RIVER VALLEYS FOR BY NEXT THURSDAY AND FRIDAY...KEEPING COOLER TEMPS IN PLACE. MEANWHILE AT THE SURFACE A STRONG COLD FRONT IS EXPECTED TO EXIT THE AREA ON MONDAY...AND THIS WILL BE THE BEST DAY FOR RAIN CHANCES NEXT WORK WEEK. MODELS SUGGEST STRONG AND COOL HIGH PRESSURE THEN BUILDING ACROSS INDIANA FROM CANADA IN THE WAKE OF THE FRONT FOR TUESDAY THROUGH THURSDAY...THUS DRY WEATHER. CHANCES MAY RETURN NEXT FRIDAY...HOWEVER CONFIDENCE IS LOW AT THIS TIME DUE TO LACK OF LOWER LEVEL FEATURES AND SUSPECT MOISTURE AVAILABILITY. && .AVIATION /DISCUSSION FOR THE 070600Z TAFS/... ISSUED AT 1230 AM EDT THU APR 7 2016 COLD ADVECTION IN BROAD AND MOIST CYCLONIC FLOW WILL MAINTAIN AN EXTENDED PERIOD OF CLOUDINESS THIS PERIOD. A COUPLE MINOR SHORTWAVE TROUGHS EMBEDDED IN THE CYCLONIC FLOW WILL ENHANCE AREAS OF SHOWERS THROUGHOUT THIS TIME FRAME. FOR THE MOST PART CLOUD DECKS SHOULD REMAIN AT OR ABOVE 3000 FT BUT THESE PASSING SHORTWAVES AND SHOWER AREAS WILL BRIEFLY LOWER DECKS TO MVFR RANGE. VISIBILITY SHOULD REMAIN VFR. THIS RECENT WINDY PERIOD WILL CONTINUE INTO SUNSET THURSDAY WITH SPEEDS REMAINING ABOVE 10KTS UNTIL SUNSET AND SURFACE DECOUPLES FROM BOUNDARY LAYER. SUBSIDENCE BEHIND SHORT WAVE TROUGHS WILL ENHANCE GUSTINESS DURING MOST OF THE DAYLIGHT HOURS. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR INZ021-029>031- 036>042-045>049-054>057-063>065-072. && SYNOPSIS...NIELD NEAR TERM...NIELD/TDUD SHORT TERM...NIELD LONG TERM....PUMA AVIATION...TDUD/JP
Hazardous weather outlook, Apr 7, 4:47 PM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 447 PM EDT THU APR 7 2016 INZ021-029>031-036>042-045>049-054>057-063>065-072-082100- CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON- MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 447 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: BELOW FREEZING TEMPERATURES. HAZARDS: DAMAGE TO SENSITIVE VEGETATION. TIMING: LATE TONIGHT. DISCUSSION: SCATTERED LIGHT RAIN AND SNOW SHOWERS WILL END EARLY. TEMPERATURES WILL DIP BELOW FREEZING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND AGAIN SUNDAY NIGHT AND MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT. DISCUSSION: AN ACTIVE WEATHER PATTERN WILL CONTINUE WITH AN UPPER TROUGH PARKED OVER THE EASTERN U.S. BRINGING BELOW NORMAL TEMPERATURES TO THE AREA. SOME LIGHT SNOW MAY MIX IN WITH RAIN FRIDAY MORNING AND AGAIN FRIDAY EVENING AT SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-035-043-044-051>053-060>062-067>071-082100- WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 447 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: SCATTERED RAIN AND SNOW SHOWERS WILL END EARLY. TEMPERATURES WILL DIP TO JUST ABOVE FREEZING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND AGAIN SUNDAY NIGHT AND MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT. DISCUSSION: AN ACTIVE WEATHER PATTERN WILL CONTINUE WITH AN UPPER TROUGH PARKED OVER THE EASTERN U.S. BRINGING BELOW NORMAL TEMPERATURES TO THE AREA. SOME SNOW MAY MIX IN WITH RAIN FRIDAY MORNING AND AGAIN FRIDAY EVENING AT SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 4:12 PM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clinton, Decatur and 22 more | 11 hr |
Nearby
Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.